Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Who wants to share their Mirena experience?

I get mine inserted toward the end of this month.

 
queen.bee

Asked by queen.bee at 12:24 PM on Sep. 19, 2010 in Health

Level 26 (27,411 Credits)
This question is closed.
Answers (6)
  • Mine is kind of a long story, but to shorten it for this.... I had it inserted, then lost my milk less than a month later. I had horrible cramps all the time. I didn't get a period. I had migraines worse than ever before. I was tired all the time, extremely moody, and suicidal. My hair started falling out like crazy, I gained 35lb in less than two months (while I was exercising and eating well), I couldn't have sex because I couldn't really get physically ready and then I was in excruciating pain (and my husband got stabbed by the strings because my doctor left them like 2 inches long), like it was going through my uterus or something. There's probably more that I'm not remembering, but it was horrible for me. I almost ended up in the hospital because of it. If you want the whole story, and updates from after it was removed, I have a few journals about it, so you can send me a message about those.
    Mrs.BAT

    Answer by Mrs.BAT at 2:38 PM on Sep. 19, 2010

  • I have my tubes tied now..... I have always been to scared to take any form of birth control though. I was always allergic to what they had me on or it gave me such a hormonal change that I could not handle it. Also I was not sure how it would if there were any effect it could of or would have had on my future children.
    agriffinmom4

    Answer by agriffinmom4 at 12:27 PM on Sep. 19, 2010

  • Mirena has had a lot of issues. I have my tubes tied and they were going to put it in for ovarian cysts which made no sense seeing as one of the side effects is cysts. Also, I have heard complaints of false pregnancy. The worst one is my friend, she is 26 yo and just had a hysterectomy due to a side effect of mirena( hemmorage), and get this so did her sister, and she almost died. I also have had friends who had it removed because they couldn't stand all the side effects they experienced.
    Musicmom80

    Answer by Musicmom80 at 12:36 PM on Sep. 19, 2010

  • I got mine in at the end of May and so far so good. It was a little more painful than I had expected when it was placed and then I had a little bit of cramping and spotting afterward but was still able to go about my daily activities. My periods are getting lighter and shorter. The only side effects that I had had are a little bit of cramping on occasion and some skin problems...I have been getting acne more often but not really bad, just one or two pimples at a time. I think it has been completely worth it so far though.
    foxracing43701

    Answer by foxracing43701 at 12:38 PM on Sep. 19, 2010

  • I got mine a little over a year ago, and for the first week or so I had terrible cramping and a lot of bleeding. My periods are very irregular now, but at least I know there's a very small chance I could get pregnant.
    MomMom23

    Answer by MomMom23 at 1:09 PM on Sep. 19, 2010

  • i dont have one so here's a bump and gl
    mekarevell

    Answer by mekarevell at 6:32 PM on Sep. 19, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN